Existence of equilibria in economies with increasing returns and infinitely many commodities

Abstract : In this paper, we prove the existence of equilibria in a model with infinitely many commodities and where production sets exhibit increasing returns to scale or more general types of non-convexities. We distinguish two cases. In the first, producers follow loss free pricing rules like the average cost or the profit maximizing pricing rule. The second case is devoted to bounded loss pricing rules. In each case, we give an existence result under assumptions which extend those considered in the finite dimensional case. In particular, they are satisfied by a firm with a convex production set which maximizes its profits. We also give a new sufficient condition to have an economically meaningful equilibrium price.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00187220
Contributeur : Jean-Marc Bonnisseau <>
Soumis le : mercredi 14 novembre 2007 - 06:12:22
Dernière modification le : jeudi 7 février 2019 - 14:22:13

Lien texte intégral

Identifiants

Collections

Citation

Jean-Marc Bonnisseau, Moncef Meddeb. Existence of equilibria in economies with increasing returns and infinitely many commodities. Journal of Mathematical Economics, Elsevier, 1999, 31 (3), pp.287-307. ⟨10.1016/S0304-4068(97)00064-5⟩. ⟨hal-00187220⟩

Partager

Métriques

Consultations de la notice

432